# SDR 08FDEA01375

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397321420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT STR 46 RT FR 67-68 IS CORRODED.  REMOVED CORROSION IAW A310-200 SRM 51-22-00.  CHECKED LIMITS; MATERIAL REMOVED 100%. FOUND TO BE OUT OF LIMITS IAW SRM 51-10-00. REMOVED STRINGER IAW SRM 51-40-21.  RECEIVED NEW STRINGER. DRILLED & LOCATED IAW SRM 51-40-40 & DWG A53973214.   INSTALLED IAW SRM 51-40-21.
